# SDR DXTA2025060503738

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N212QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6066
- Aircraft time: 8,324 hours, 4,640 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT NOTICED THE INBOARD BRAKE ON THE RIGHT MLG WAS SMOKING AND EXTREMELY HOT. WE WERE VERY LIGHT ON LANDING AND DID NOT USE ANY ABNORMAL BRAKING.      REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR BRAKE ASSEMBLY WITH OVERHAULED. REPLACED BRAKE BOLTS WITH NEW. COMPLIED WITH BLEEDING AND LEAK CHECK. NO LEAKS NOTED. GAINED ACCESS TO THE BRAKE PRESSURES IN THE MDC. FOUND BRAKE PRESSURES TO BE WITHIN LIMITS. INSTALLED WHEEL ASSEMBLY. IAW CL 650 MM 32-43-19, 32-43-00, 32-42-01 TORQUE WRENCH: TL-105363 SN 0423902302 NEXT CAL DUE DATE AUG 2025, TL-103772 SN 1021121206 NEXT CAL DUE DATE DEC 2025
